# SDR DALA1232721605

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 61,018 hours, 8,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs157-165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND MULTIPLE LOCATIONS OF LIGHTNING STRIKES ON FUSELAGE.  3 LOCATION AT FS 157 AND FS 165 ABOVE THE LAP STRINGER 22R.  REPAIRED PER SRM 53-00-01 REPAIR 12, TOPP 30-20-41, AD 2003-18-10, ERA 492890-14AD.
